# SDR 2011FA0000557

- Difficulty date: August 31, 2011
- Submitted: August 31, 2011
- Operation: General aviation
- Aircraft: N378HH
- Make and model: Pilats PC1245
- Aircraft serial: 378
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Failed
- Location: Zone 600
- Component: De Ice Sys
- Component part number: SMR0522110
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION OF A FULL SET OF PNEUMATIC DEICE BOOTS ON THE ACFT, PROCEEDED TO PERFORM THE OPS TEST OF THE PNEUMATICE DEICE BOOT SYSTEM.  AT WHICH TIME, IN THE APPROPRIATE TIME IN THE SEQUENCE OF INFLATION, THE RT WING INBD BOOT HAD INFLATED PROPERLY, BUT BEFORE THE SEQUENCE WAS ENDED AND IT WAS DEFLATING, THE BOTTOM, INBD, AFT SECTION OF THE BOOT RELIEVED THE AIR PRESSURE AT A HIGH RATE.  HALTED THE OPERATIONAL CYCLE AT THAT TIME.  UPON INSPECTION OF THE BOOT, IT WAS FOUND THE THE "WING SIDE OF THE BOOT HAD ADHERED TO THE WING PROPERLY AND WAS NOT AT FAULT, BUT THE "STITCHING" THAT FORMS THE CHANNELS IN THE BOOT, HAD LET GO AND CONSEQUENTLY SPLIT THE SEAM ON THE AFT SIDE OF THE BOOT, SEPARATING THE LAYERS OF THE BOOT, CAUSING IT TO DUMP AIR OVERBOARD.
